# SDR CALA2024071600207

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 40,747 hours, 3,920 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DOOR ADVISORY ONE OR MORE GEAR DOORS ARE NOT CLOSED. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  3251001 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: INITIAL CLIMB NARRATIVE:  32 LGA NWS HM OPS PERFORMED:FIM TASK 32-30-F1-05A-421A,NOSE L/G DOOR CONTROL VALVE MODULE INSTALLATION TEST I.A.W AMM 32-34-03-00A-720A,NOSE GEAR DOOR CLOSED INDICATION PROXIMITY SENSOR FUNCTIONAL TEST I.A.W AMM 32-61-03-00A-340A,NOSE LANDING GEAR HYDRAULIC PRESSURE TRANSDUCER INSTALLATION TEST I.A.W AMM 32-31-19-00A-720A.FAULT REMAINS ''NOT ACTIVE''. NO ADDITIONAL ACTION PERF AC RETURNED TO THE FIELD (JNB) DUE TO GEAR DOOR ADVISORY MESSAGE. THE FIM TASK 32-30-F1-05A-421A WAS ACCOMPLISHED WITH NO FAULTS.
